# SDR HEEA083292

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 13,450 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Gauge
- Part number: 212073905001
- Part serial: 34830
- Condition: Contaminated
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER IN FLOAT PRESSURE GAUGE, HARD TO READ. SCRAPPED.
